Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Help Please, Re: Adderall and other Stims. Mr.Scott

Posted by Ritch on March 28, 2005, at 10:48:05

In reply to Re: Help Please, Re: Adderall and other Stims. Ritch, posted by Mr.Scott on March 28, 2005, at 1:49:53

>
> Well...I felt great relief from the dysphoria with the dep. Problem is that the stuff has made me itch like a shedding snake must feel. Maybe that subsides, or a lower dose (I took 500mg) might be in order. I also took about 300mg of neurontin, 12.5mg Zoloft, and .5mg klon today along with 30mg Adderall. But I did not recapture the 'magic' of Adderall. It was like the initial magic with Prozac over 10 years ago, it came and went unless I'm just in a funky place right now which could be.
>
> I slept for 7 hours tonight after taking the Dep/Neurontin combo, and now it's time for bed. I really did need the sleep though.
>
> I'll experiment around, but maybe what I'm looking for doesn't really exist. I mean amphetamine has a rich history of seducing people into an eventually nasty state of affairs!
>
> Scott


Yes, it can lead to a lot of trouble. When I was trying Ritalin I needed to increase Depakote from 250-500 to offset the anx. from the Ritalin. The short-lived crashing didn't help either. But, I wasn't depressed though. I'm a lightweight re: stims, 10mg of dexedrine or 20mg of Ritalin was plenty for me through the day..


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ritch thread:476266
URL: http://www.dr-bob.org/babble/20050326/msgs/476710.html